Classical solutions of parabolic initial-boundary value problems and Hormander spaces.
AbstractFor the second-order linear parabolic differential equations with complex-valued coefficients, we establish new sufficient conditions under which the generalized solutions of these problems are continuous. The conditions are formulated in the terms of belonging of the right-hand sides of these problems to certain anisotropic Ho¨rmander spaces.
How to Cite
Los’, V. M. “Classical Solutions of Parabolic Initial-Boundary Value Problems and Hormander Spaces.”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1229-3, https://umj.imath.kiev.ua/index.php/umj/article/view/1916.